# SDR 2009FA0000384

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: General aviation
- Aircraft: N49GM
- Make and model: Cessna 425
- Aircraft serial: 0165
- Aircraft time: 4,797 hours, 4,982 cycles
- Engine: Pwa PT6*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND ELEVATOR TRIM TAB HORN CONTACTING ELEVATOR SKIN AT 15 DEGREES TAB DOWN AND TRIM CABLE CAN NOT BE WRAPPED AT SERVO IAW MM.  CALLED TECH SUPPORT, SENT AN E-MAIL STATING THAT THE RIGGING PROCEDURE FOR THE TRIM IS INCORRECT IN THE MM.  MFG WILL CHANGE THE M/M.  INSTALLED NEW TRIM TAB CONTROL ROD MOUNT HARDWARE:  BOLTS 2 EACH P/N NAS464P4-8.,  BOLTS 2 EACH P/N NAS464P4-9., NUTS 4 EACH P/N MS17825-4.  REINSTALLED ALL ITEMS REMOVED FOR CABLE INSPECTION.  RIGGED ELEVATOR TRIM SYS IAW TECH SUPPORT INSTRUCTIONS. TAB DOWN STOP CONTACTS AT THE SAME TIME AS HORN CONTACTS ELEVATOR SKIN PRIOR TO FULL DEFLECTION.  REFERENCE MM  27-00-00 AND 27-30-02.
